# SDR AALA202104049004

- Difficulty date: April 1, 2021
- Submitted: April 4, 2021
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 73,885 hours, 9,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Discharged
- Location: Squib Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR SQUIB LIGHT INOPERATIVE. REPLACED L4 DOOR EMERGENCY POWER ASSIST BACK UP BATTERY PACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-20.
